Medmom Pharmaceuticals LLP
Medmom Pharmaceuticals LLP
Sector 3, Panchkula, Haryana
GST No. 06ABSFM8300N1ZQ
TrustSEAL Verified
Call 0804730391386% Response Rate
SEND EMAIL

Pediatric Syrups


Paracetamol Phenylephrine Hydrochloride & Chlorpheniramine Maleate Suspension

Paracetamol Phenylephrine Hydrochloride & Chlorpheniramine Maleate Suspension
  • Paracetamol Phenylephrine Hydrochloride & Chlorpheniramine Maleate Suspension
  • Paracetamol Phenylephrine Hydrochloride & Chlorpheniramine Maleate Suspension
Get Best Quote
Approx. Price: Rs 75 / BottleGet Latest Price
Product Brochure

Product Details:

Usage/ApplicationClinic
Packaging TypeWITH BOX
Drug NamePARACETAMOL 250 MG + PHENYLEPHRINE 5 MG + CHLORPHENIRAMINE MALEATE 2 MG
Dosage FormSyrup
CompositionPhenylephrine Hcl
BrandCUFSET PLUS
Dose250MG
Packaging Size60ml
Also givesThird Party Manufacturing, PCD Pharma Franchise

Paracetamol (PAR), phenylephrine hydrochloride (PHE) and chlorpheniramine maleate (CPM) are commonly used in clinical practice as antipyretic and analgesic drugs to ameliorate pain and fever in cold and flu conditions.
Request
Callback


Additional Information:

  • Delivery Time: 7-10 WORKING DAYS ALL INDIA
  • Packaging Details: 60ML WITH CARTON
Yes! I am Interested

Azithromycin Oral Suspension 200mg

Azithromycin Oral Suspension 200mg
  • Azithromycin Oral Suspension 200mg
  • Azithromycin Oral Suspension 200mg
  • Azithromycin Oral Suspension 200mg
Get Best Quote
Approx. Price: Rs 114 / BottleGet Latest Price
Product Brochure

Product Details:

Minimum Order Quantity100 Bottle
Packaging Size30ML
SaltAzithromycin
CompositionAZITHROMYCIN 200 MG
Usage/ApplicationClinical
Product TypeFinished Product
BrandAZYMED-200 SUSP
FormLIQUID

Azithromycin is used to treat a wide variety of bacterial infections. It is a macrolide-type antibiotic. It works by stopping the growth of bacteria. This medication will not work for viral infections (such as common cold, flu).
Request
Callback


Additional Information:

  • Delivery Time: 7-10 WORKING DAYS ALL INDIA
  • Packaging Details: 15ML WITH CARTON
Yes! I am Interested

Aceclofenac With Paracetamol Suspension

Aceclofenac With Paracetamol Suspension
  • Aceclofenac With Paracetamol Suspension
  • Aceclofenac With Paracetamol Suspension
Get Best Quote
Approx. Price: Rs 75 / BottleGet Latest Price
Product Brochure

Product Details:

Minimum Order Quantity240 Bottle
BrandSECLOMED -P
Administration RouteSUSPENSION
Usage/ApplicationHeadache
FormSUSPENSION
Also givesThird Party Manufacturing, PCD Pharma
Packaging Size60ML
CompositionAceclofenac Paracetamol Syrup
ManufacturerMEDMOM PHARMA
Prescription/Non prescriptionPrescription
Country of OriginMade in India

ACECLOFENAC PARACETAMOL helps in relieving pain from conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis and painful menses
Request
Callback
Yes! I am Interested

Azithromycin Oral Suspension 200mg

Azithromycin Oral Suspension 200mg
  • Azithromycin Oral Suspension 200mg
Get Best Quote
Approx. Price: Rs 57.45 / BottleGet Latest Price
Product Brochure

Product Details:

Packaging Size15ml
Compositionazithromycin 200mg
Usage/ApplicationClinical
Also givesPCD Pharma Franchise, Third Party Manufacturing
Brandazymed-200
Country of OriginMade in India

Azithromycin 200 MG SUSPENSION  is an antibiotic used to treat children with  bacterial infections of the nose, throat, tonsils, ear, lungs and skin, etc. It works by blocking the formation of proteins required for bacterial growth.
Request
Callback
Yes! I am Interested

Ambroxol Guaiphenesin Levosalbutamol Syrup

Ambroxol Guaiphenesin Levosalbutamol Syrup
  • Ambroxol Guaiphenesin Levosalbutamol Syrup
Get Best Quote
Approx. Price: Rs 89 / BottleGet Latest Price
Product Brochure

Product Details:

BrandAMCUS-LS
Bottle Size60 ml
ManufacturerMEDMOM
CompositionLEVOSALBUTAMOL AMBROXOL AND GUAIPHENSIN
Syrup TypeAllopathic
Shelf Life24 months
Bottle TypePlastic
Also givesPCD Pharma Franchise, Third Party Manufacturing
Syrup ForKids

AMBROXOL GUAIPHENESIN LEVOSALBUTAMOL contains Levosalbutamol, Ambroxol and Guaiphenesin. Levosalbutamol relaxes muscles and widens the airways of the lungs. Ambroxol works by thinning and loosening phlegm (mucus) in the lungs, windpipe and nose. Thereby, helps to cough out easily.
Request
Callback
Yes! I am Interested

Ibuprofen Paracetamol Suspension

Ibuprofen Paracetamol Suspension
  • Ibuprofen Paracetamol Suspension
  • Ibuprofen Paracetamol Suspension
  • Ibuprofen Paracetamol Suspension
Get Best Quote
Approx. Price: Rs 78 / BottleGet Latest Price

Product Details:

Minimum Order Quantity240 Bottle
Strength250 mg
Brandibomed-p
Administration Routesuspension
Usage/ApplicationJoint Pain
FormSUSPENSION
Also givesPCD Pharma Franchise, Third Party Manufacturing
Packaging Size60ML
CompositionIbuprofen Paracetamol Suspension
ManufacturerMEDMOM PHARMA
Prescription/Non prescriptionPrescription
Country of OriginMade in India

IBUPROFEN PARACETAMOL is composed of Ibuprofen and Paracetamol primarily used to treat mild to moderate pain. IBUPROFEN+PARACETAMOL is prescribed mainly to treat pain and get relief from discomfort cause in conditions like tooth pain, arthritis, period pain and other type of short term pains.
Request
Callback
Yes! I am Interested

Paracetamol Oral Suspension Ip

Paracetamol Oral Suspension Ip
  • Paracetamol Oral Suspension Ip
  • Paracetamol Oral Suspension Ip
Get Best Quote
Approx. Price: Rs 40.32 / BottleGet Latest Price
Product Brochure

Product Details:

Strength250 mg
BrandPYROSET
Administration RouteOral
FormSUSPENSION
Also givesPCD Pharma Franchise, Third Party Manufacturing
Packaging SizeBOTTLE
CompositionPARACETAMOL 250MG SUSPESNSION
Country of OriginMade in India

It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. It is also used to help reduce a fever (high temperature).
Request
Callback
Yes! I am Interested

Mefenamic Acid Paracetamol Syrup

Mefenamic Acid Paracetamol Syrup
  • Mefenamic Acid Paracetamol Syrup
  • Mefenamic Acid Paracetamol Syrup
Get Best Quote
Approx. Price: Rs 89 / BOTTLEGet Latest Price
Product Brochure

Product Details:

Usage/ApplicationClinical
BrandMEDMOM
Product TypeFinished Product
BRAND NAMESPASMOD P FORTE
Country of OriginMade in India

MEFENAMIC ACID PARACETAMOL is used to treat pain, inflammation, migraine headache, period pain, heavy bleeding during periods, muscle pain, tooth pain, joint pain, pain after surgery, ear pain, fever, flu, osteoarthritis, and rheumatoid arthritis.
Request
Callback
Yes! I am Interested

Levocetirizine And Montelukast Syrup

Levocetirizine And Montelukast Syrup
  • Levocetirizine And Montelukast Syrup
  • Levocetirizine And Montelukast Syrup
  • Levocetirizine And Montelukast Syrup
Get Best Quote
Approx. Price: Rs 95 / boxGet Latest Price
Product Brochure

Product Details:

Usage/ApplicationClinic
Dosage FormSUSPENSION
BrandMEDCY-L
Packaging TypeBOTTLE
Packaging Size60ML
Also givesPCD Pharma, Third Party Manufacturing
Country of OriginMade in India

levocetrizine and montelukast syrup treats sneezing, runny nose, and allergic skin due to various allergies and hay fever (seasonal allergy). An allergy is an immune system response to foreign elements typically not harmful to your body.
Request
Callback
Yes! I am Interested

Ondenstron Drop

Ondenstron Drop
  • Ondenstron Drop
  • Ondenstron Drop
  • Ondenstron Drop
Get Best Quote
Approx. Price: Rs 42 / BoxGet Latest Price
Product Brochure

Product Details:

ManufacturerMEDMOM
Dosage FormDROP
Usage/ApplicationCommercial
CategoryAntibiotic
Also GivesPCD Pharma Franchise, Third Party Manufacturing
Packaging Size30 ML
BrandONDAMED
CompositionONDANSETRON 2MG
Packaging TypeBottle
Prescription/Non prescriptionPrescription
Medicine TypeAllopathic
Deals inPCD Pharma, Third Party Manufacturing
Country of OriginMade in India

ONDANSETRON  is used to treat nausea and vomiting caused by chemotherapy. It is also used to prevent or treat nausea and vomiting after surgery.
Request
Callback
Yes! I am Interested

Paracetamol, Phenylephrine Hydrochloride & Chlorpheniramine Maleate Suspension

Paracetamol, Phenylephrine  Hydrochloride & Chlorpheniramine Maleate Suspension
  • Paracetamol, Phenylephrine  Hydrochloride & Chlorpheniramine Maleate Suspension
  • Paracetamol, Phenylephrine  Hydrochloride & Chlorpheniramine Maleate Suspension
Get Best Quote
Approx. Price: Rs 55 / BottleGet Latest Price
Product Brochure

Product Details:

Bottle Size60 ml
Bottle TypePlastic
Syrup TypeAllopathic
Shelf Life24 months
CompositionChlorpheniramine Maleate + Paracetamol + Phenylephrine
BrandCUFSET
FormSYRUP
Syrup ForKids

Chlorpheniramine Maleate + Paracetamol + Phenylephrine UsesChlorpheniramine Maleate+Paracetamol+Phenylephrine is used in the treatment of common cold symptoms.How Chlorpheniramine Maleate + Paracetamol + Phenylephrine worksChlorpheniramine Maleate + Paracetamol + Phenylephrine is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.Common side effects of Chlorpheniramine Maleate + Paracetamol + PhenylephrineNausea, Headache, Insomnia (difficulty in sleeping), Dizziness, Tachycardia, Palpitations, Fear, Anxiety, Restlessness, Tremors, Weakness, Discomfort when urinating, Hallucination, Convulsion
Request
Callback


Additional Information:

  • Delivery Time: 7-10 WORKING DAYS ALL INDIA
  • Packaging Details: 100ML BOTTLE IN CRTN
Yes! I am Interested

Deflazacort 6 Mg Syrup

Deflazacort 6 Mg Syrup
  • Deflazacort 6 Mg Syrup
  • Deflazacort 6 Mg Syrup
Get Best Quote
Approx. Price: Rs 72 / BottleGet Latest Price
Product Brochure

Product Details:

Brand NameMEFLAZA-6
ManufacturerMEDMOM
Dose6MG
Packaging SizeBOTTLE
Also GivesThird Party Manufacturing, PCD Pharma Franchise
Product TypeFinished Product
Deals inPCD Pharma

Deflazacort is used to treat Duchenne muscular dystrophy (DMD; a progressive disease in which the muscles do not function properly) in adults and children 2 years of age and older. Deflazacort is in a class of medications called corticosteroids.
Request
Callback
Yes! I am Interested

Cefpodoxime Oral Suspension Ip 50 Mg

Cefpodoxime Oral Suspension Ip 50 Mg
  • Cefpodoxime Oral Suspension Ip 50 Mg
Get Best Quote
Approx. Price: Rs 92 / BottleGet Latest Price
Product Brochure

Product Details:

BrandM-DOXIM 50
Packaging Size30ML
Strength50 Mg
Also givesPCD Pharma Franchise
CompositionCEFPODOXIME 50 MG
ManufacturerMEDMOM
Country of OriginMade in India

m-doxim 50mg Oral Suspension is an antibiotic medicine. It is commonly given to children for the treatment of a wide range of bacterial infections targeting the ears, eyes, nose, throat, lungs, skin, gastrointestinal tract, and urinary tract. It is also effective in treating typhoid fever in children and adolescents.
Request
Callback
Yes! I am Interested

Paracetamol Phenylephrine & Hydrochloride & Chlorpheniramine Maleate Suspension

Paracetamol Phenylephrine & Hydrochloride & Chlorpheniramine Maleate Suspension
  • Paracetamol Phenylephrine & Hydrochloride & Chlorpheniramine Maleate Suspension
  • Paracetamol Phenylephrine & Hydrochloride & Chlorpheniramine Maleate Suspension
Get Best Quote
Approx. Price: Rs 55 / BottleGet Latest Price
Product Brochure

Product Details:

Minimum Order Quantity240 Bottle
Brandcufset
Usage/ApplicationHospital
Packaging Type60ml
Packaging Size60ml
Drug NameParacetamol phenylephrine & Hydrochloride & chlorpheniramine Maleate
Generic NameParacetamol
Dosage FormSyrup
Also givesPCD Pharma Franchise, Third Party Manufacturing
Country of OriginMade in India

Chlorpheniramine Maleate Paracetamol  Phenylephrine is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms.
Request
Callback
Yes! I am Interested
X

Product Videos

Explore More Products

View All Products




Reach Us
Ms. Gomeda Bansal (Managing Partner)
Medmom Pharmaceuticals LLP
Sco -36 , Sector 3 ,Near Golf Club
Panchkula - 134109, Haryana, India
Get Directions


Call Us


Send E-mail